# SDR ASAA2021120436823

- Difficulty date: December 4, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 53,701 hours, 16,151 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB TEMP LIGHT ILLUMINATED ON RECALL AFTER START. EXTINGUISHES ON MASTER CAUTION RESET TEMP CONTROL FUNCTIONS NORMAL. CHECKLIST COMPLETED. GROUNDED - YES. VERIFIED FAULT, ACCOMP PACK/ZONE TEMP CONT BITE TEST, #1 CONT NO FAULTS. #2 CONT SHOWS FLT DECK TRIM VALVE FAULT FROM PREV FLT. ACCOMP VERIFIED TEST, TEST PASS. CLEARED FAULT, ACCOMP BITE TEST AGAIN NO FAULTS. CLEANED ALL 3 TEMP SENSOR FILTERS. ACCOMP CABIN TEMP CONT & IND TEST, TEST PASS REF B737-800 AMM 21-61-00-700-807-002 & AMM 21-61-00-700-806-002.
